# SDR IPXA2025080870685

- Difficulty date: July 29, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,309 hours, 23,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FUSELAGE SKIN STA 1410 BETWEEN S-38R AND S-39R (REPAIR). REPAIR DAMAGE AREA I.A.W UPS EO-94636-REQ1 REV1.
